[ENG/IND] Red Skin Syndrome (RSS), alert!!!

woman-applying-lotion-to-her-leg

[ENG] RSS is characterized by red, itchy, burning skin that can appear after ceasing topical steroid treatments, or even between treatments. In RSS, topical steroids are effective for a period of time to treat the skin condition. As time passes, however, applying topical steroids results in less and less clearing. The original problem escalates as it spreads to other areas of the body. In the case of eczema, this “progression” is often mistaken for worsening eczema.

Continue reading

Advertisements

[ENG/IND] Knowing Topical Steroids / Mengupas Steroid Topikal

IMG_9097

[ENG] I will post some articles about Red Skin Syndrome and How to deal with your never ending itch in particular. But first of all, we need to know more about Topical Steroid so it will be easier for us to understand the healing terms altogether.

Continue reading